# SDR AALA201509049003

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 6,957 hours, 2,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ODOR OF PAINT THINNER EMANATING FROM AN AIR VENT IN AFT GALLEY, THAT GREW IN STRENGTH.  DESELECTING APU BLEED DID NOT ELIMINATE ODOR.  CREW MEMBERS EXPERIENCED NAUSEA & WERE EXAMINED BY EMS PERSONNEL.  ACCOMPLISHED TROUBLESHOOT CABIN AIR QUALITY CARD, NO FAULTS NOTED.  ACFT CABIN ODOR REPORT NOTED POTENTIAL SOURCE NEAR TAXIWAY WE WERE STOPPED ON.  OK FOR SERVICE.  REF WORK CARD 26L00021001.
